Can’t Eat, Can’t Sleep, Can’t think- blog update from Drem

My God Almighty. Save me from this body. Amen.

 

The chemotherapy is taking its toll on me. The steroids I was on are taking its toll on me. I was not slowly weaned off the steroids, so it hits harder than otherwise. And you know, it’s all coming again March 25th.

 

Someone came in, a social worker or something that’s working on my case post hospital, to talk to me about a home nurse aid and assisted living. Right now I am getting at home physical therapy that mainly is helping me walk (not really. It’s pretty pointless). I’m also getting a nurse to come in and monitor stuff. What, I don’t really know. I guess my pain levels. Pretty pointless. But it’s nice someone comes in and checks on me as I’m fading away.

 

Everything tastes like poison. I’m living on bananas and applesauce and water. I constantly have the urge to vomit. Sorry if that grosses you out. Believe me, it’s not pleasant for me either.

 

Sitting up hurts. Laying on my left side hurts. Laying flat hurts. Laying with my legs raised hurts. Right side hurts.

 

All the while, these drugs make me want to puke. And at this point I know I’m not getting proper nutrition.

 

What’s sad is yesterday I had a really good day. It all turned south when, against my will, I was put in a car to visit a nursing home to see my grandmother. I couldn’t handle the car ride. My body just couldn’t handle the bumps in the road. My neck has a lump from the steroids and I felt like I was suddenly being choked. I also had sharp pains in my face and in my chest. Nerve pain. It was also shooting down my arms. My mom thought I was having a heart attack. I just wanted to go home. It was quite odd and quite terrible. Between shallow breaths I demanded to be taken home. I laid in bed for several hours with no television or music. I just laid there trying to recover. That’s when I took the oxycodone which ended up not helping at all.

 

I was told oxy was a lot more powerful than vicodin. Well 5mg is equivalent to roughly 10mg of vicodin, I later found out. Whoop-de-do. Not a big difference. AND it did not relieve ANY of my pain. Not one area of my body had any relief. It just made me very, very dizzy (and I’m already dizzy from my lesion) as well as drowsy. I slept an unrestful 2 hours before the pain was too unbearable. My bones are just being chipped away. I feel them. I feel them getting weaker inside me.

Around 6 hours later (a safe window) I took my vicodin. I got some relief. I am still in way too much pain to sleep.

 

My skin is too tight anyway. I think I’m going to go buy special moisturizer. I use these fancy ones, these all natural ones, and an unscented one. My hands are still too tight to fully open. My face has a patch that’s bleeding as well as both my ears and behind my ears. My nails are super weak and chipping off, which is weird. I think I’m in a bad general rheumatological flare up at this point. I spent $45 on special cremes and stuff. Hopefully that helps!

 

Anyway, this is just an update from my bedroom.

Sorry for the grammar. I’m a bit all over the place in my head.

 

I hope all is well with you.

 

Hope to hear from you soon.

 

xoxo

Drem


25 thoughts on “Can’t Eat, Can’t Sleep, Can’t think- blog update from Drem

  1. You are on steroids?
    OMG, they are so horrible!
    They don’t bode well with my crazy brain.
    I am currently on a taper down of Prednisone!
    HATE HATE HATE/LOVE LOVE LOVE
    They are the only meds that have been able to properly quiet the Crohns over the years.
    Hugs hugs hugs and love to you!
    I know this stuff sounds weird to use, I swear by it, check with your Dr.’s always first…http://www.bagbalm.com/tried-and-true-uses
    More Hugs and LOVE!!!

    Like

  2. Oh Drem… what a rough time you are having. I’m so glad you have opened up more. You are a tough cookie. May you find some kind of support here xx I can’t imagine what you are feeling but I wish I could rake it away xx ❤

    Liked by 1 person

  3. I know some of what you are going through. This sounds all too familiar – the tiredness and weakness, vomiting, inability to walk, think or even smile. I thought I was going to die and gave everything away. Fortunately, I got (or rather am getting) better. I dare to think what I would do if I was informed I had to go through it again. However I am old and you are young, it is not fair that you have been robbed of a healthy life. You are allowed to feel miserable – it is horrible. I feel so sorry that you seem to be battling with all this on your own. No relatives or friends?

    Like

    1. I do have relatives and friends. I’m just isolated nonetheless because it’s difficult for people who haven’t experienced this to face it/come over/talk about/realize it/understand it.

      Liked by 1 person

  4. Wow what a post, left me speechless 😦 I’m sorry you’re going through this darling. I’m thinking of you and sending hugs & healing vibes. I hope you start to feel better x

    Like

    1. It does 🙂 All my blog posts that I write are ways of me venting and saying things that I wouldn’t necessarily say in person to someone because it’s a lot to handle. And I’m quiet about things like this. Conservative.

      Liked by 1 person

Share Your Thoughts

Fill in your details below or click an icon to log in:

WordPress.com Logo

You are commenting using your WordPress.com account. Log Out / Change )

Twitter picture

You are commenting using your Twitter account. Log Out / Change )

Facebook photo

You are commenting using your Facebook account. Log Out / Change )

Google+ photo

You are commenting using your Google+ account. Log Out / Change )

Connecting to %s